# SDR USAA960733

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 37,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 10 INCH CORROSION STRINGER 27 L, BS 947 TO 1006.  REMOVED CORRODED STRINGER AND SPLICED IN NEW SECTION, REPAIRED PER SRM 53-10-3 DETAIL 6.  (M)
